MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - MAPLE GROVE PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911608300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Chest Pain (1776); Dyspnea (1816)
Date of Event 04/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is anticipated procedural complications as this event is a known physiological effect of the procedure and is noted within the dfu.(b)(4).
 
Event or Problem Description
Same case as mdr: 2134265-2017-06187.(b)(6) clinical study.It was reported that unstable angina occurred.In (b)(6) 2012, the patient presented due to unstable angina and was referred for cardiac catheterization.Subsequently, index procedure was performed.The target lesion was a 90% in-stent restenosis of a previously implanted unspecified drug eluting stent (des) located in the first obtuse marginal (om1) and was 6.0mm long with a reference vessel diameter of 3.00mm.The lesion was treated with direct stent placement using a 3.00x8mm promus element¿ plus study stent, with 0% residual stenosis.One day post procedure, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2014, a 16 x 2.25mm promus premier¿ des was implanted in om1.In (b)(6) 2017, the patient presented with chest pain associated with shortness of breath.Eighteen days later, the patient was planned for possible coronary artery bypass grafting (cabg), as the patient's coronary intervention options has decreased.In (b)(6) 2017, patient was hospitalized for the planned surgery.Cabg was performed including left internal mammary artery (lima) to distal left anterior descending (lad) and saphenous vein graft (svg) to left ventricular bypass (lvb).Additionally on the same day, transmyocardial laser revascularization of lateral wall and placement of swan-ganz catheter were performed as obtuse marginal was not bypassable.Seven days later, the event was considered to be resolved and the patient was discharged from the hospital.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6652759
Report Number2134265-2017-06186
Device Sequence Number19120157
Product Code NIQ
UDI-Device Identifier08714729807582
UDI-Public(01)08714729807582(17)20121221(10)14987604
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2012
Device Model NumberH7493911608300
Device Catalogue Number39116-0830
Device Lot Number14987604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR